# SDR SIMA20170221010

- Difficulty date: February 21, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 41,448 hours, 38,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 24-25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BETWEEN FRAMES 24-25 REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, ETN-EM-53-139, AND ETN-53-150
